MathSciNet Relay Station
MathSciNet bibliographic data
MR412470 32E10
Carlson, James A.; Harvey, Reese A remark on the universal cover of a Moishezon space. Duke Math. J. 43 (1976), no. 3, 497–500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement